My father has prostate cancer which was detected in may 2017. He has undergone radiation therapy (near about 40 seatings) in Oct - Nov 2017. After radiation he is having problem of blood through stool. Colonoscopy has been done and fissure or ulcers have been detected .Please provide suggestions.
8 years experience
Ask Free Question
It is not uncommon to have these complications post radiation.
It is call radiation proctitis.
Use of stool softener and steroid enema should help.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Blood in Stools treatment